# SDR DXTA2014082405867

- Difficulty date: August 25, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 13,453 hours, 8,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT SEVERAL LOCATIONS ON THE LT & RT WING LOWER SKINS LOCATED AT 522AB, 621HB & 622EB. VERIFIED CORROSION REMOVAL IAW 750 NONDESTRUCTIVE TESTING MANUAL PART 6 CHAPTER 57-20-01.  ACCOMPLISHED REPAIR TO LT & RT LOWER WING SKINS AT 522AB, 621HB & 622EB IAW REPAIR DEFINITION S-750-0113 23RD.  REPAIR OF LOWER WING SKIN CORROSION DATED 08/15/2014.  REFERENCE FORM 8100-9 DATED 08/22/2014.
